# SDR UIEA2024040500245

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 125,611 hours, 21,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK-FRAME, RH INTERNAL FUSELAGE FRAME WEB AT STA 1060, WL 329( 1. FRAME WEB SHEAR TIE REPAIR AT STA 1060 RH IAW EI T2024A53M-432, SEQUENCE A PART 2 REV=01. 2. ACCOMPLISHED EI T2024A53M-432, REV=2 AND EI ATTACHED TO W/O 9213289(722) 3. JOB COMPLETED AND CONDITION CHECK NORMAL. )
